Weak solutions of backward stochastic differential equations with continuous generator
Year of publication: |
2014
|
---|---|
Authors: | Bouchemella, Nadira ; Raynaud de Fitte, Paul |
Published in: |
Stochastic Processes and their Applications. - Elsevier, ISSN 0304-4149. - Vol. 124.2014, 1, p. 927-960
|
Publisher: |
Elsevier |
Subject: | Weak solution | Joint solution measure | Young measure | Jakubowski’s topology S | Condition UT | Meyer–Zheng | Yamada–Watanabe–Engelbert |
-
Hron, J., (2003)
-
Bock, Igor, (1999)
-
Cooperative equilibria of finite games with incomplete information
Noguchi, Mitsunori, (2014)
- More ...
-
Castaing, Charles, (2013)
-
On the inegration of fuzzy level sets
Castaing, Charles, (2015)
-
Second-order evolution problems with time-dependent maximal monotone operator and applications
Castaing, Charles, (2018)
- More ...